# SDR MASA2019010711649

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 33,260 hours, 27,228 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING- EMERGENCY DECLARED. TROUBLE SHOOTING.
